Bethenny Frankel’s on-again, off-again boyfriend Dennis Shields has reportedly died from a suspected overdose. Here’s everything we know so far.
This is beyond sad. RHONY star Bethenny Frankel‘s on-and-off boyfriend Dennis Shields reportedly suffered an overdose in his apartment in Trump Tower and died on Aug. 10, according to the New York Post. Apparently, he had asked his assistant to administer Narcan at 9 AM after fearing that he was overdosing on prescription pills (reportedly oxycodone, according to TMZ), lost consciousness before the Narcan, which is used to counteract the effects of opioids, could start working and allegedly overdosed. He was later pronounced dead on the scene.
NYPD gave HollywoodLife.com the following statement regarding Dennis’ overdose: “Today at 9:19 A.M. police responded to a 911 call of an unconscious and unresponsive 51-yr-old male. He was pronounced dead at the scene. Identification is pending following family notification.” While police could not confirm it was Shields, the Office of the Chief Medical Examiner’s spokesperson Aja Worthy-Davis told HL, “The medical examiner’s office is investigating the death of a man believed to be Dennis Shields, found at the Trump Tower. The investigation is ongoing, and we will release cause and manner of death when completed.”
Bethenny and Dennis had been romantically linked together since 2016, but had actually known each other for 30 years. Bethenny had previously told Steve Harvey on his talk show in May about their on-again, off-again relationship. “I’ve been with someone on and off for years,” she said. “It’s like a partnership where if we’re not being teammates and it’s not working and one man is down, then the other man is down. We’re trying to really kind of be good partners and be good teammates and I think relationships oddly are — and this sounds cold — but a little bit like business.” We’ll keep you posted as we learn more about his alleged overdose. Our hearts go out to Shield’s family and loved ones — including Bethenny — during this difficult time.